# SDR DALA2020031801932

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,768 hours, 20,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON INTERNAL AFT LAVATORY PANEL STA 1540-1560 AT AFT CARGO COMPARTMENT TASK 3832-2679. CORRECTIVEA ACTION: SUMMARY: OF NRC 00232 AFT LAVATORY PANEL WAS REPAIRED ER/A 586158-14 REV. ORIGINAL SECTION I: PERMANENTE REPAIR AND ETI-57-20-063 REV. 5. (1528404)
